2018
Том 70
№ 9

All Issues

Asymptotic decomposition of systems of higher-order linear differential equations with small parameter for the derivative

Kushnir V. A., ShkiI N. I.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 37 (1985), no. 2, pp 193-197.

Citation Example: Kushnir V. A., ShkiI N. I. Asymptotic decomposition of systems of higher-order linear differential equations with small parameter for the derivative  // Ukr. Mat. Zh. - 1985. - 37, № 2. - pp. 226 – 231.

Full text